# SDR UPS99228637

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5241 · Galley Doors
- Part: Hinge
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK (5MM) FOUND IN MID GALLEY DOOR HINGE FWD LOWER CUTOUT.  REPAIR CARRIED OUT IAW EO B727-5330-1063 APPENDIX B.
